# SDR USAA070252

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 70,123 hours, 70,123 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 446 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 446 STR 22R HAS CORROSION.  FAB'D & INSTALLED REPAIR PARTS PER SRM 53-00-03, FIG 201, 53-00-03, FIG 101, DEFECT SIZE: .900" L X .700'W X .700"D.
